# SDR 07FDEA04221

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 50,330 hours, 8,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24443
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP LOWER SEGMENT FOUND WITH SEVERAL DENTS.  10-05-07   REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG. 2   VOL.I.   REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
